# SDR A6WA201240282

- Difficulty date: January 21, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 31,375 hours, 28,223 cycles
- System (JASC): 5240 · Service Doors
- Part: Scuff Plate
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

20 EA NUTPLATES CORRODED AT SERVICE DOOR SCUFF PLATE ATTACH PARTS INSTALLED SERVICEABLE.
